# SDR CALA2015042800330

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 37,741 hours, 12,961 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, WIND GUST EXCEEDED FLAPS 30 SPD & THEY RETRACTED TO 25, ON MISSED APPROACH THEY WERE LOCKED OUT AT ABOUT 27 COULD NOT RETRACT, FLAP STAYED AT 27 UNTIL LANDING & RETURNED TO 25 AFTER TOUCHDOWN.  MAX SPEED ON MISS WAS 195 WITH GUSTS & FLAP AT 27 DEGREES.  INSPECTED FLAPS & SLATS WINGS, NO DEFECTS NOTED.  PERFORMED FSEU BITE IAW FIM 27-51-00 810-801.  PERFORMED TE FLAP LOAD RELIEF GND TEST ALL PASSED IAW FIM 27-51-00.  ALSO PERFORMED PHASE 1 FLAP & SLAT OVER SPEED CONDITION IAW MM 05-51-08-201, ALL GOOD.  OK FOR SERVICE AT THIS TIME.
